AMS eContent Search Results
Matches for: msc=(47G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Özlem Bakşi, Taqseer Khan, Jan Lang and Vít Musil. Strict $S$-numbers of the Volterra operator. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Guozheng Cheng, Xiang Fang, Zipeng Wang and Jiayang Yu. The hyper-singular cousin of the Bergman projection. Trans. Amer. Math. Soc. 369 (2017) 8643-8662.
Abstract, references, and article information   
View Article: PDF

[3] Santeri Miihkinen. Strict singularity of a Volterra-type integral operator on $H^p$. Proc. Amer. Math. Soc. 145 (2017) 165-175.
Abstract, references, and article information   
View Article: PDF

[4] David Kalaj and Djordjije Vujadinović. The solution operator of the inhomogeneous Dirichlet problem in the unit ball. Proc. Amer. Math. Soc. 144 (2016) 623-635.
Abstract, references, and article information   
View Article: PDF

[5] Guixiang Hong. The behaviour of square functions from ergodic theory in $L^{\infty}$. Proc. Amer. Math. Soc. 143 (2015) 4797-4802. MR 3391037.
Abstract, references, and article information   
View Article: PDF

[6] B. Rubin. Overdetermined Transforms in Integral Geometry. Contemporary Mathematics 653 (2015) 291-313.
Book volume table of contents
View Article: PDF

[7] B. Rubin. Weighted norm inequalities for $k$-plane transforms. Proc. Amer. Math. Soc. 142 (2014) 3455-3467.
Abstract, references, and article information   
View Article: PDF

[8] Julio Delgado and M. W. Wong. $L^p$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^1$. Proc. Amer. Math. Soc. 141 (2013) 3935-3942.
Abstract, references, and article information   
View Article: PDF

[9] Boris Rubin. On the Funk-Radon-Helgason Inversion Method in Integral Geometry. Contemporary Mathematics 599 (2013) 175-198.
Book volume table of contents   
View Article: PDF

[10] B. Rubin. Semyanistyi fractional integrals and Radon transforms. Contemporary Mathematics 598 (2013) 221-237.
Book volume table of contents   
View Article: PDF

[11] G. Ólafsson, A. Pasquale and B. Rubin. Analytic and group-theoretic aspects of the Cosine transform. Contemporary Mathematics 598 (2013) 167-188.
Book volume table of contents   
View Article: PDF

[12] Y. A. Antipov and B. Rubin. A generalization of the Mader-Helgason inversion formulas for Radon transforms. Trans. Amer. Math. Soc. 364 (2012) 6479-6493.
Abstract, references, and article information   
View Article: PDF

[13] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[14] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[15] Dmitry V. Prokhorov. Lorentz norm inequalities for the Hardy operator involving suprema. Proc. Amer. Math. Soc. 140 (2012) 1585-1592. MR 2869142.
Abstract, references, and article information   
View Article: PDF

[16] Jordi Pau and José Ángel Peláez. Volterra type operators on Bergman spaces with exponential weights. Contemporary Mathematics 561 (2012) 239-252.
Book volume table of contents   
View Article: PDF

[17] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[18] Luis Caffarelli, Chi Hin Chan and Alexis Vasseur. Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011) 849-869. MR 2784330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marcus Carlsson. On truncated Wiener-Hopf operators and $BMO(\mathbb{Z})$. Proc. Amer. Math. Soc. 139 (2011) 1717-1733. MR 2763760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Serguei V. Astashkin and Guillermo P. Curbera. Rademacher multiplicator spaces equal to $L^\infty $. Proc. Amer. Math. Soc. 136 (2008) 3493-3501. MR 2415033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Christ and M. Burak Erdogan. Mixed norm estimates for certain generalized Radon transforms. Trans. Amer. Math. Soc. 360 (2008) 5477-5488. MR 2415081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yu Liu, Alip Mohammed and M. W. Wong. Wavelet multipliers on $L^p(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 136 (2008) 1009-1018. MR 2361875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mildred Hager. Bound on the number of eigenvalues near the boundary of the pseudospectrum. Proc. Amer. Math. Soc. 135 (2007) 3867-3873. MR 2341937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jean-Renaud Pycke. A decomposition for invariant tests of uniformity on the sphere. Proc. Amer. Math. Soc. 135 (2007) 2983-2993. MR 2317977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Boris Rubin. Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356 (2004) 5045-5070. MR 2084410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Next step in theorem 10.6. Good and bad functions. CBMS Regional Conference Series in Mathematics 100 (2003) 101-120.
Book volume table of contents   
View Article: PDF

[30] The fourth reduction. CBMS Regional Conference Series in Mathematics 100 (2003) 73-82.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4